# SDR UF6A990907

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856AW
- Make and model: Bag ATP
- Aircraft serial: 2032
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 013071BPE
- Condition: Failed
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBN - THE EMERGENCY LIGHT AT THE FORWARD PASSENGER DOOR IS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BULB.  SYSTEM OPS CHECKED GOOD.  (M)
